RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 583–589 (Mi mz9920)  

The absence of bases from certain separable linear topological spaces

V. P. Kondakov

Rostov State University

Abstract: We give examples of separable linear topological spaces without Shauder-type bases. We prove that every linear set $X$ of dimension $\aleph_0< \dim X\leqslant2^2\aleph_0$ can be provided with a separable locally convex topology for which there is no Shauder-type basis.

Full text: PDF file (767 kB)

English version:
Mathematical Notes, 1972, 12:5, 787–790

Bibliographic databases:

UDC: 513.88
Received: 23.02.1971

Citation: V. P. Kondakov, “The absence of bases from certain separable linear topological spaces”, Mat. Zametki, 12:5 (1972), 583–589; Math. Notes, 12:5 (1972), 787–790

Citation in format AMSBIB
\Bibitem{Kon72}
\by V.~P.~Kondakov
\paper The absence of bases from certain separable linear topological spaces
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 583--589
\mathnet{http://mi.mathnet.ru/mz9920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320691}
\zmath{https://zbmath.org/?q=an:0247.46011}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 787--790
\crossref{https://doi.org/10.1007/BF01099066}


Linking options:
  • http://mi.mathnet.ru/eng/mz9920
  • http://mi.mathnet.ru/eng/mz/v12/i5/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020